Uniform regularity for the Landau-Lifshitz-Maxwell system without Dissipation

Jishan Fan, Tohru Ozawa

Research output: Contribution to journalArticle

Abstract

In this paper, we prove the existence of local solutions to the Cauchy problem for the 3D Landau-Lifshitz-Maxwell system without dissipation, where the local existence time and the corresponding Sobolev estimates are independent of the dielectric constant e{open} with 0 < ε < 1. Consequently, the limit as ε → 0 can be established.

Original languageEnglish
Pages (from-to)8547-8557
Number of pages11
JournalApplied Mathematical Sciences
Volume8
Issue number169-172
DOIs
Publication statusPublished - 2014 Jan 1

Keywords

  • Landau-Lifshitz-Maxwell
  • Schrffodinger map
  • Uniform existence

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniform regularity for the Landau-Lifshitz-Maxwell system without Dissipation'. Together they form a unique fingerprint.

  • Cite this